Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I have been cutting dep ext release in half owenus32

Posted by Ritch on October 16, 2004, at 11:53:11

In reply to I have been cutting dep ext release in half, posted by owenus32 on October 15, 2004, at 20:06:16

> For like a month!! I didn't know how bad this was untill I saw an article saying this could be extremely toxic. Does anyone know what this could do to me?

The worst thing that should happen would be increased side effects by defeating the enteric coating and slow release mechanism. I take 250mg ER at bedtime and 125mg Sprinkle. Midday, I open the Sprinkle capsule and put half on pudding and wash it down, then put the capsule back together and take that with my 250ER at bedtime. If I accidentally crush some of the pellets I get some nausea from it that I don't like. If you aren't getting any nausea or other gastrointestinal effects it probably isn't really hurting you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[403823]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:403657
URL: http://www.dr-bob.org/babble/20041012/msgs/403823.html